The Michigan Mathematical Journal

Givental-Type Reconstruction at a Nonsemisimple Point

Alexey Basalaev and Nathan Priddis

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the orbifold curve that is a quotient of an elliptic curve E by a cyclic group of order 4. We develop a systematic way to obtain a Givental-type reconstruction of Gromov–Witten theory of the orbifold curve via the product of the Gromov–Witten theories of a point. This is done by employing mirror symmetry and certain results in FJRW theory. In particular, we present the particular Givental’s action giving the CY/LG correspondence between the Gromov–Witten theory of the orbifold curve E/Z4 and FJRW theory of the pair defined by the polynomial x4+y4+z2 and the maximal group of diagonal symmetries. The methods we have developed can easily be applied to other finite quotients of an elliptic curve. Using Givental’s action, we also recover this FJRW theory via the product of the Gromov–Witten theories of a point. Combined with the CY/LG action, we get a result in “pure” Gromov–Witten theory with the help of modern mirror symmetry conjectures.

Article information

Source
Michigan Math. J., Volume 67, Issue 2 (2018), 333-369.

Dates
Received: 19 September 2016
Revised: 5 September 2017
First available in Project Euclid: 13 April 2018

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1523584849

Digital Object Identifier
doi:10.1307/mmj/1523584849

Mathematical Reviews number (MathSciNet)
MR3802257

Zentralblatt MATH identifier
06914766

Subjects
Primary: 14J33: Mirror symmetry [See also 11G42, 53D37] 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]
Secondary: 14B05: Singularities [See also 14E15, 14H20, 14J17, 32Sxx, 58Kxx]

Citation

Basalaev, Alexey; Priddis, Nathan. Givental-Type Reconstruction at a Nonsemisimple Point. Michigan Math. J. 67 (2018), no. 2, 333--369. doi:10.1307/mmj/1523584849. https://projecteuclid.org/euclid.mmj/1523584849


Export citation

References

  • [1] D. Abramovich, Lectures on Gromov–Witten invariants of orbifolds, Lecture Notes in Math., 1947, Springer, 2008.
  • [2] A. Basalaev, Orbifold GW theory as the Hurwitz–Frobenius submanifold, J. Geom. Phys. 77 (2014), 30–42.
  • [3] A. Basalaev, $SL(2,\mathbb{C})$-action on cohomological field theories and Gromov–Witten theory of elliptic orbifolds, Oberwolfach reports 12 (2015), no. 2, 1201–1254.
  • [4] A. Basalaev, $SL(2,\mathbb{C})$ group action on Cohomological field theories, Lett. Math. Phys. 108 (2018), no. 1, 161–183.
  • [5] A. Basalaev and A. Takahashi, On rational Frobenius manifolds of rank three with symmetries, J. Geom. Phys. 84 (2014), 73–84.
  • [6] A. Chiodo, H. Iritani, and Y. Ruan, Landau–Ginzburg/Calabi–Yau correspondence, global mirror symmetry and Orlov equivalence, Publ. Math. Inst. Hautes Études Sci. 119 (2014), no. 1, 127–216.
  • [7] A. Chiodo and Y. Ruan, Landau–Ginzburg/Calabi–Yau correspondence for quintic three-folds via symplectic transformations, Invent. Math. 182 (2010), 117–165.
  • [8] A. Chiodo and D. Zvonkine, Twisted Gromov–Witten $r$-spin potential and Givental’s quantization, Adv. Theor. Math. Phys. 13 (2009), no. 5, 1335–1369.
  • [9] H. Fan, T. Jarvis, and Y. Ruan, The Witten equation, mirror symmetry and quantum singularity theory, Ann. of Math. 178 (2013), 1–106.
  • [10] H. Fan, T. Jarvis, and Y. Ruan, The Witten equation and its virtual fundamental cycle, preprint, 2007, arXiv:0712.4025.
  • [11] A. Givental, Gromov–Witten invariants and quantization of quadratic Hamiltonians, Mosc. Math. J. 1 (2001), 551–568.
  • [12] M. Kontsevich and Yu. Manin, Gromov–Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys. 164 (1994), 525–562.
  • [13] M. Krawitz and Y. Shen, Landau-Ginzburg/Calabi–Yau correspondence of all genera for elliptic orbifold $\mathbb{P}^{1}$, preprint, 2011, arXiv:1106.6270.
  • [14] Y.-P. Lee, Notes on axiomatic Gromov-Witten theory and applications, Proc. Sympos. Pure Math., 80, Part 1, Amer. Math. Soc., 2005. 309–323.
  • [15] T. Milanov and Y. Ruan, Gromov–Witten theory of elliptic orbifold $\mathbb{P}^{1}$ and quasi-modular forms, preprint, 2011, arXiv:1106.2321.
  • [16] T. Milanov and Y. Shen, Global mirror symmetry for invertible simple elliptic singularities, preprint, 2012, arXiv:1210.6862.
  • [17] R. Pandharipande, A. Pixton, and D. Zvonkine, Relations on $\overline{\mathcal{M}}_{g,n}$ via 3-spin structures, J. Amer. Math. Soc. 28 (2015), 279–309.
  • [18] N. Priddis and M. Shoemaker, A Landau–Ginzburg/Calabi–Yau correspondence for the mirror quintic, Ann. Inst. Fouriers. 66 (2016), no. 3, 1045–1091.
  • [19] Y. Shen and J. Zhou, Ramanujan identities and quasi-modularity in Gromov–Witten theory, Commun. Number Theory Phys. 11 (2017), no. 2, 405–452.
  • [20] Y. Shen and J. Zhou, LG/CY correspondence for elliptic orbifold curves via modularity, preprint, 2016, arXiv:1603.02660.
  • [21] C. Teleman, The structure of 2D semi-simple field theories, Invent. Math. 188 (2012), 525–588.
  • [22] D. Zagier, Elliptic modular forms and their applications, 1–2–3 modul. forms, pp. 1–103, Springer Universitext, 2008.